Tell your doctor right away if you have any serious side effects, including: mental/mood changes (such as anxiety, depression, increased anger), trouble sleeping/snoring, signs of serious liver disease (such as persistent abdominal pain/nausea, unusual tiredness, yellowing eyes/skin, dark urine). Most men using testosterone therapy notice a slight increase in their aggressiveness but because these side effects were found in men taking oral testosterone (causes liver problems which leads to skin color changes) or abusing testosterone, it is unlikely these will be an issue for you.
Trenbolone also has progestagenic affects. Tren, as we’ve previously said, possesses strong androgenic properties. Tren is not known in the anabolic steroid community to cause gyno. However, it would be interesting to observe many cycles of anabolic steroids which include a heavily aromatizing steroid with trenbolone. No doubt many athletes have combined tren and testosterone with miraculous results. It would be interesting to note amongst these individuals if they have ever developed gyno when combining the drugs, but not when taking them alone. Remember, progesterone sensitizes the body to estrogen, so whatever estrogen is available will be more likely to act out and cause the negative effects we know estrogen is responsible for. The moral of the story is to be cautious and knowledgeable about the drugs you are combining. Actually, that should be true whether you are 21 and raving at a night club on e, or a responsible individual, through with your party stage, and maximizing your safe use of anabolic steroids. Drug synergy can be an amazingly useful tool when used for maximal gain, but can be very unfortunate and even dangerous if multiple negative properties of drugs are allowed to gather inside the body. We will talk more about the specifics of drug synergy in another section.
I used creatine 8 or so years ago, had great gains, ( it was the exact same product then & dont tell me its gotten better becasue its effervescent or some .) But I also had a frequent & uncomfortable need to urinate that was NOT just from consuming extra liquid, but from my kidneys being put on overload & doing damage to them with this stuff. I drank plenty of water, took a little less than the recommended dose & was having the urination problem for years after the use of creatine… I also was very short tempered with my family & young kids at the time I took it as it altered my mood.
I also have a friend who underwent a kidney transplant, that if he didnt get, he would have died . the reason for his kidney failure was creatine & he would tell you to stay far away from it as it almost costed him his life. This stuff is absolutely no good-